# SDR TWAA9615901

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 833703
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 29 - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLED LANDING GEAR.  FOUND LEFT MAIN LANDING GEAR PROXIMITY SENSOR.  LANDING GEAR INDICATION AND OPERATION THEN CHECKED NORMAL.  (M)
